tears are healing

I’ve not been feeling terribly well as my body adjusts to the diabetes medication.

My doctor is slowly adding onto my medication, and in another week or so I will taking 1,000 mil. of Metformin. I took a higher dose of medication this morning, and had to come home early because I just wasn’t feeling well.

Starting tomorrow, I will take my medication at night, instead of morning and evening.

My boss has been really nice, and has told me to take off the time I need, to take care of myself during this new experience.

I shed a few tears this morning, as I discussed the situation with my boss.

And felt better right away.

A few tears are very helpful, at least for me, as a way to express emotion during stressful times.

Anyway, it’s the weekend and I couldn’t be happier.

I’m ready to settle in and watch Ghost Whisperer and then Dollhouse.

I hope you are all well.

TTFN.

About boomergrl49

Mom, Grandma, retired social worker, blogger. I love reading fiction of all kinds, and I'm also addicted to television (Netflix, Hulu, Acorn, Amazon video).

Posted on October 3, 2009, in diabetes, work. Bookmark the permalink. 6 Comments.

  1. Maybe you need a second opinion?

    Sending you prayers & reiki

    Aloha, Friend!

    Comfort Spiral

    Like

  2. Join a support group; this can be overwhelming for most of us. I've seen my husband deal with the situation and it can be difficult. Mostly, it's about taking control. Look around you; others have the disease and have found ways to cope.

    Like

  3. Yes a second opinion
    you must try it ……. !!!!
    You can try it I mean πŸ˜‰
    Take care
    we all think on you πŸ™‚
    I hope you have a nice weekend
    Anya πŸ™‚

    Like

  4. @lakeviewer: thanks for the advice! I'm finding my way through this, and will research support groups.

    @cloudia: thanks, and I hope you have a great weekend also.

    @anya: thanks so much! take care.

    Like

  5. This is a big adjustment in your life
    And being presented with restrictions and new rules can be upsetting…
    I have been there!
    Hang in there you will turn the corner and start to feel a lot more in control.
    Keep in contact with your healthcare team and nutritionist ( if you have one) and please feel free to blog out whatever you need to, we may not have the answers for you Gran, but the support can help.

    Peace – Rene

    Like

  6. I can understand it takes quite a while to come to terms with having diabetes..

    It's not just popping a few pills everyday either, you got to look after yourself extra well, get your feet and eyes checked regularly as well as all the dietary changes.

    It's a major life change but one that will benefit you greatly once things settle down.

    Wishing you well πŸ™‚

    Like

%d bloggers like this: